sexologist-icon
Bleeding!!
I had protected sex on 13th May with boyfriend. Just to be on the safer side, I took 3mg dosage of contraceptives on 17th May. And yesterday, I saw some blood in the urine while urinating. I thought it were my Menses. But today in the morning, there was no blood patch. I even did a pregnancy test yesterday morning which was negative. When can I expect my next period to occur? Please help, because I really can't consult a gynaecologist because my parents are really very strict . A detailed advise would really be appreciated. Thank you :)
24 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Navya G
General Physician Bangalore
Hi there.. I can understand your worry.. but you haven't mentioned about when you were expecting your periods. postcoital pill/emergency pill contain levonorgestrol which helps by not allowing ovulation to occur and making endometrium unfavorable for pregnancy.. it's side effects are nausea, vomiting,pain abdomen, Bleeding(usually within a week of taking it) or spotting due to progesterone withdrawal, headache dizziness, fatigue, breast pain..next cycle is going to be fine.. you will get your periods either on your expected date or delay of periods also occurs with pills.. no need to worry as you had protected sex and even took pill within 72hours, it's highly unlikely you could be pregnant..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.